MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778426
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteroscopic lithotripsy and stone removal for kidney stones and required removal of the stent.Stent 778426 had been in place for 10 days.During the procedure to remove the ureteral stent, it was discovered that the stent had encrustations (see photos), preventing its smooth removal.After clinical assessment, surgical intervention was chosen to remove the stent.The surgery was successfully completed, and the stent was successfully removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Photo sample evaluation: visual evaluation of the single returned photo sample confirmed the presence of encrustations on the stent.Therefore, reported event is confirmed.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be "material selection".However, there was insufficient information to confirm this potential root cause.The reported event is addressed within the labeling as it states: precautions: 5.Ureteral stents should be checked periodically for signs of encrustation and proper function.Periodic checks of the stent by cystoscopic and or radiographic procedures are recommended at intervals deemed to be appropriate by the physician in consideration of the individual patient's condition and other patient specific factors.When long term use is indicated, it is recommended that indwelling time not exceed 365 days.The stent is not intended as a permanent indwelling device.Data on file at bd.Potential complications: potential complications associated with retrograde or antegrade positioning of indwelling ureteral stents include the following: edema, extravasation, fistula formation, hemorrhage, hydronephrosis, infection, stone formation, ureteral reflux, loss of renal function, pain or discomfort, peritonitis, perforation of kidney, renal pelvis, ureter and or bladder, stent dislodgement, fragmentation, migration, occlusion stent encrustation, ureteral erosion, urinary symptoms.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Corrections: d, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24172255
Report Number1018233-2026-00267
Device Sequence Number21376859
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778426
Device Lot NumberNGKR3449
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown